# SDR SIMA200509803

- Difficulty date: April 6, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3473 - CENTER SECTION OF FLOOR EMERGENCY LIGHTS AND OUTER WING EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR ON BATTERY PACK NR 3 AND RESECURED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
